EconPapers    
Economics at your fingertips  
 

On the Positive Pell EquationÂ

N. Thiruniraiselvi* and M. A. Gopalan
Additional contact information
N. Thiruniraiselvi*: Assistant Professor, Dept of Mathematics, Nehru Memorial College, Trichy- 621 007, Affiliated to Bharathidasan University, India
M. A. Gopalan: Professor, Dept of Mathematics, Shrimati Indira Gandhi College, Trichy-620 002, Affiliated to Bharathidasan University, India

Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 7, 85-92

Abstract: The binary quadratic equation   representing the hyperbola is studied for its non-zero distinct integer solutions. A few interesting properties among the solutions are presented. Employing the integer solutions of the equation under consideration, integer solutions for special straight lines, hyperbolas and parabolas are exhibited.

Keywords: Binary quadratic; Hyperbola; Parabola; Integer solutions; Pell equation (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams6(7)85-92.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/07-2020/7/6 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:85-92

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2020-07-26
Handle: RePEc:arp:ajoams:2020:p:85-92